MathSciNet Relay Station
MathSciNet bibliographic data
MR660620 57N15 (05C10 05C15 57Q15 57Q99)
Ferri, Massimo; Gagliardi, Carlo The only genus zero $n$-manifold is $S\sp{n}$. Proc. Amer. Math. Soc. 85 (1982), no. 4, 638–642.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement